# SDR ASAA2013031294346

- Difficulty date: March 12, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 36,750 hours, 14,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310100
- Condition: Gouged
- Location: Bs 500k-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 520, RBL 45.50 IS GOUGED.  REPAIRED IAW EA NR 900-53EA-10084, REV NEW & IAW REO G16060, REV A.
